Linear differential systems that are equivalent with respect to the generalized Lyapunov transformation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1619-1622
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a22,
author = {S. A. Mazanik},
title = {Linear differential systems that are equivalent with respect to the generalized {Lyapunov} transformation},
journal = {Differencialʹnye uravneni\^a},
pages = {1619--1622},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a22/}
}
TY - JOUR AU - S. A. Mazanik TI - Linear differential systems that are equivalent with respect to the generalized Lyapunov transformation JO - Differencialʹnye uravneniâ PY - 1986 SP - 1619 EP - 1622 VL - 22 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_9_a22/ LA - ru ID - DE_1986_22_9_a22 ER -
S. A. Mazanik. Linear differential systems that are equivalent with respect to the generalized Lyapunov transformation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1619-1622. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a22/